Brunel University Research Archive (BURA) >
College of Engineering, Design and Physical Sciences >
Dept of Computer Science >
Dept of Computer Science Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/4934

Title: Robust H∞ filtering for discrete nonlinear stochastic systems with time-varying delay
Authors: Liu, Y
Wang, Z
Liu, X
Keywords: Stochastic system
H∞ filtering
Robust filtering
Time-varying delays
Lyapunov–Krasovskii functional
Linear matrix inequality
Publication Date: 2008
Publisher: Elsevier
Citation: Journal of Mathematical Analysis and Applications, 341(1): 318-336, May 2008
Abstract: In this paper, we are concerned with the robust H∞ filtering problem for a class of nonlinear discrete time-delay stochastic systems. The system under study involves parameter uncertainties, stochastic disturbances, time-varying delays and sector-like nonlinearities. The problem addressed is the design of a full-order filter such that, for all admissible uncertainties, nonlinearities and time delays, the dynamics of the filtering error is constrained to be robustly asymptotically stable in the mean square, and a prescribed H∞ disturbance rejection attenuation level is also guaranteed. By using the Lyapunov stability theory and some new techniques, sufficient conditions are first established to ensure the existence of the desired filtering parameters. These conditions are dependent on the lower and upper bounds of the time-varying delays. Then, the explicit expression of the desired filter gains is described in terms of the solution to a linear matrix inequality (LMI). Finally, a numerical example is exploited to show the usefulness of the results derived.
Description: This is the postprint version of the article. The official published version can be accessed from the link below - © 2007 Elsevier Inc
Sponsorship: This work was supported in part by the Engineering and Physical Sciences Research Council (EPSRC) of the UK under Grant GR/S27658/01, the Nuffield Foundation of the UK under Grant NAL/00630/G, the Alexander von Humboldt Foundation of Germany, the National Natural Science Foundation of China (60774073 and 10471119), the NSF of Jiangsu Province of China (BK2007075 and BK2006064), the Natural Science Foundation of Jiangsu Education Committee of China under Grant 06KJD110206, and the Scientific Innovation Fund of Yangzhou University of China under Grant 2006CXJ002.
URI: http://bura.brunel.ac.uk/handle/2438/4934
DOI: http://dx.doi.org/10.1016/j.jmaa.2007.10.019
ISSN: 0022-247X
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:

File Description SizeFormat
Fulltext.pdf239.7 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.